Publication
Title
First-order queries on finite structures over the reals
Author
Language
English
Source (journal)
SIAM journal on computing. - Philadelphia, Pa, 1972, currens
Publication
Philadelphia, Pa : 1998
ISSN
0097-5397
Volume/pages
27:6(1998), p. 1747-1763
ISI
000074012100011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.10.2017
To cite this reference